Doctor insights on:
Cardene Iv Medication
Cardene (nicardipine) dose: Cardene, the sustained release nifedipine pill, is usually given as 30, 45, or 60 mg twice per day. The prescribed dose may vary with metabolism and efficacy. IV forms of nifedipine or nicardipine are given as different (smaller) doses, on a continuous intravenous basis. ...Read more
HTN: Nicardipine is usually used for Hypertension and depending on the practice sometimes used more frequently than others ...Read more
What meds can I not take if I have POTS, Verapamil, Nicardipine, Prazosin or Carvedilol safe to take?
Nothing safe: POTS has a number of causes, and one can be the use of almost any anti hypertensive, including the ones you list. So, because of the Postural Orthostatic part of the disorder, if you have high pressure lying down and low standing, its hard to find an agent that will help. Definitely need to consult your primary practitioner and get a referral to a specialist, usually a cardiologist. ...Read more
Nicardipine better CerebralVasodilator than Verapamil?Anything help w/ vasoconstriction of the eyes?Vision hasnt de-blurred since takingVasoconstictor
What's the reason?: To answer your question more information is needed. Why are you, at 29 years of age taking a vasoconstrictor? I don't think taking a vasodilator is a quick fix for your blurred vision. You should speak further with the prescriber of the medication you currently take. ...Read more
Nifedipine vs Nicardipine for Cerebral Vasodilating and Cerebral Blood flow? The literature says Nicardipine but it's not prescribed often right?
Nicardipine: These two meds are from the same class. Both vasodilate arteries and arterioles, both drop blood pressure, both are designed to have little or minimal effect on myocardial muscle contraction and cardiac conduction systems. Mg vs mg, nicardipine is slightly more potent in these vasodilating actions. The formulations account for this difference, as hypotension is the chief risk and hazard. ...Read more
Is it okay to take l-arginine while taking losartan, nicardipine & metropolol? I saw on dr. Oz that l-arginine was a good supplement to take if one has high blood pressure. I also saw that hibiscus tea was good for lowering blood pressure. Is it ok to tak
This : This should be fine, but with a few caveats. First. L-arginine is an unproven dietary supplement. It may be helpful, but there is no convincing evidence. And just because it is a natural supplement does not mean it is necessarily safe. If you haven't already, a more effective and natural way to help your blood pressure would be to cut out sodium and increase your intake of fresh foods. Your combination of drugs indicates to me that you have a substantial blood pressure problem. You should discuss these supplements with your physician and your pharmacist to be sure there are no interactions, and always let healthcare professionals know what supplements and over-the-counter medicines you are taking in addition to your prescriptions. Although uncommon, in some cases these ordinary supplements and otc meds can cause negative drug interactions with your important prescriptions. ...Read moreSee 1 more doctor answer
?: Do you mean inserting an IV? There would be no effect because medicines that vasodilate tend to work on arterioles, not superficial veins. ...Read more
Does IV saline fluids flush out or dilute medications for ssri in about an hour after taking the medication?
Unlikely: No, it's unlikely for that medication to be flushed out with IV saline. The medication is broken down by the liver and therefore usually requires up to several days to completely leave your system. ...Read more
I'm in a lot of pain. My family wants me to go to ER and ask that I be admitted for IV pain medication to get it under control. Can they do that?
Having bad RA flare ups 2 weeks after Actemra (tocilizumab) IV. Medication starts to wear off sooner since starting 6 mon ago. Please help, no meds work anymore.
Maybe under treated!: I use Actemra, an IL-6 inhibitor with other drugs, including MTX subcutaneous, sulphasalazine, and other drugs in combination. I rarely use a biologic solo! Have your doc get a CRP and assess inflammation. Pain has many causes. The goal is to stop inflammation, which has long term cardiovascular consequences! ...Read moreSee 1 more doctor answer
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more